JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 2, Article 42
Some Grüss Type Inequalities in Inner Product Spaces

    Authors: Sever S. Dragomir,  
    Keywords: Grüss' Inequality, Inner products, Integral inequalities, Discrete Inequalities.  
    Date Received: 12/03/03  
    Date Accepted: 12/04/03  
    Subject Codes:


    Editors: Bertram Mond,  

Some new Grüss type inequalities in inner product spaces and applications for integrals are given.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login